www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/12942

Title: Uitsluitingsgronden zijn limitatief, uitsluitingsmaatregelen niet
Authors: Loncke, Elsbeth
Wauters, Kris
Issue Date: 2009
Citation: Chroniques de droit public, 13(4), p. 757-763
URI: http://hdl.handle.net/1942/12942
ISSN: 1379-0323
Category: A1
Type: Journal Contribution
Validation: vabb, 2015
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.